# SDR EIA2004038

- Difficulty date: May 22, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 106,046 hours, 26,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R5 EMERGENCY EXIT LIGHT SIGN LIGHTS FORWARD AND AFT INOP.  RELAMPED R5 EMERGENCY EXIT LIGHT ASSEMBLY.  R5 EMERGENCY LIGHT OPS CHECK NORMAL PER MM 33-51-00 PAGE 501.
